Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child suffering from upper respiratory tract infection. Given beclate 100 and Asthafen syrup. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
I wanted to know about upper respiratory tract infection

My daughter who is 2 years 10 months old is suffering from upper respiratory tract infection for past 5 months
she is under beclate 100(rotocaps) and Asthafen syrub

beclate 100 was given to her thrice a day and reduced to twice a day and now it is given once a day for 6 weeks
we were told to give asthafen syrub for a month after giving a month interval of time

but she is often getting cold and after that she starts to cough which brings out mucus substances(which was there in the earlier stage of the treatment).
after taking beclate cough gets controlled.

Is there any ways of preventive measures to avoid such infection?

Posted Tue, 6 Aug 2013 in Child Health
Answered by Dr. Raju A.T 9 hours later

Thanks for your query.

I suspect your child is suffering from allergic respiratory illness which is complicated by secondary bacterial infection.

Let her continue on the Beclate100 rotacaps.

The recurrent infections have to be cured soon, if not the infections can leave scar tissue in the lungs causing further damage and worsening of the condition.

I suggest you to get a Bacterial culture sensitivity test of the mucous she gets.
This test will identify the bacteria causing the infection and also mentions a list of antibiotics which will be effective against that bacteria. Treating with such antibiotics would cure the infection permanently and help your child get out of this well.

Hope, I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor